# SDR ASOA2015061113090

- Difficulty date: May 22, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM ANGLE AT FS 280, CORRODED.  R & R IAW SRM 42-06-001-001-A01.
